Friday, October 17, 2008

Dr. Visit

3 week follow up visit on the shoulder with the Doc this morning. After the laughter subsided at the stash, Doc goes "Uh yea, in about 16 weeks you should be able to start to have some good mobility in your arm. And around 6 months be able to 'start' to swim again. How's everything else?"
"Well I can't sleep an I've started to take Percs to knock me out and now I'm mixing a couple beers on top. I think I'm gonna try sleeping pills."
Doc "DON'T do sleeping pills, it's ok with the narcotics. Just don't take them during the day, if it's at night, cool. What kind do you like again??? Anything else?"
"Yea, what the fucks up with my arm atrophy? I'm skinny like a little pussy."
Doc "Yea you are."
Good arm.
Bad Arm.



L8tr, off to the pharmacy. Maybe I can trade some Percs for D-Bol or Testosterone. Get some serious roid rage going.

8 comments:

  1. Hey Lisa,
    he must be driving you nuts right about now?? Make sure he takes those sleeping pills!
    T x

    ReplyDelete
  2. I am bloggin now and your manhood is a shrinkin!

    ReplyDelete
  3. down at Choney's straight-up FLEXIN'

    sorry to see the Capt'n down... but I gotta tell ya, it's nice to not be the only one prone to extended gimp status.

    lay off the pills man, them shits are evil

    ReplyDelete
  4. Darth Vader10:25 PM

    The left arm jerk muscles are strong in this one.

    ReplyDelete
  5. black rob11:24 AM

    i can put you on a program chief. you'll have 22" pythons again in no time and you can still drink all the heinekens you want.

    p.s. if you shave your arms they'll look more jacked broski.

    ReplyDelete
  6. Anonymous8:14 PM

    Oh man, those beer+pill induced 'naps'. You just lay there, no way to get comfortable till you just start screaming, loosing your mind.
    Then it happens. One morning you wake up, angels, harps and birds singing and you realised you had a full nights sleep.

    ReplyDelete
  7. ron jeremy's stash10:59 AM

    It's monday, how's that shit lookin?

    ReplyDelete